# SDR QXEA0003062

- Difficulty date: November 3, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 4,839 hours, 6,810 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- FLIGHT ATTENDANT SEAT/WARDROBE BULKHEAD INBOARD LEG HAS SURFACE CORROSION NEAR BOTTOM ASSY.  REPAIRED IAW DHC-8 SRM 51-20-00, PAGE 5 AND HORIZON AIR EA 2-25-197.
